# SDR DXTA2008111703360

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,320 hours, 4,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 450, LEVEL FLIGHT, HAD STRONG ODOR IN COCKPIT (SMELLED LIKE BURNED PLASTIC ).
